Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 24, Issue 2, Fall 1990  pp. 337-349.

Sums of homomorphisms on Banach lattices

Authors David C. Carothers (1) and William A. Feldman (2)
Author institution: (1) Department of Mathematics, Hope College, Hollland, Michigan 49423, U.S.A.
(2) Department of Mathematics, University of Arkansas, Fayetteville, Arkansas 72701, U.S.A.


Contents    Full-Text PDF